# SDR SIMA20240905007

- Difficulty date: September 5, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E054344 - SSI 53-10-027 LH MAIN FLOOR BEAM IS CORRODED BETWEEN FR 16-17 (LEVEL 2 CORROSION) ACCOMPLISHED A PERMANENT REPAIR ON LH MAIN FLOOR BEAM BETWEEN FR 16-17 IAW EMB 175 SRM 53-10-10/RE03
